# SDR 98ZZZX447

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clutch Race
- Part number: 4639302052
- Condition: Failed
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH OUTER RACE FAILED IN TRANSMISSION 4649001006, SN 39.  REMOVED AND REPLACED.
